Remarks on the paper "Controllability of second order differential inclusion in Banach spaces" [J. Math. Anal. Appl. 285 (2003) 537-550]

K. Balachandran, J. H. Kim

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

An error is pointed out in the paper [J.R. Kang, Y.C. Kwun, J.Y. Park, Controllability of second order differential inclusion in Banach spaces, J. Math. Anal. Appl. 285 (2003) 537-550]. By an additional condition the considered system is controllable.

Original languageEnglish
Pages (from-to)746-749
Number of pages4
JournalJournal of Mathematical Analysis and Applications
Volume324
Issue number1
DOIs
Publication statusPublished - 2006 Dec 1

Bibliographical note

Funding Information:
✩ This work was supported by Korea Research Foundation Grant (KRF-2004-015-C00054). * Corresponding author. Permanent address: Department of Mathematics, Bharathiar University, Coimbatore–641 046, India. E-mail address: balachandran_k@lycos.com (K. Balachandran).

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Remarks on the paper "Controllability of second order differential inclusion in Banach spaces" [J. Math. Anal. Appl. 285 (2003) 537-550]'. Together they form a unique fingerprint.

Cite this